# SDR 2006FA0000631

- Difficulty date: June 2, 2006
- Submitted: June 28, 2006
- Operation: General aviation
- Aircraft: N326CA
- Make and model: Beech 99A
- Aircraft serial: U135
- Engine: Pwa PT6*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 1240016CR0164
- Condition: Ruptured
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT THE (GEAR IN TRANSIT) AND (DO NOT REVERSE) ANNUNCICATOR ILLUMINATED AND THEN THE LANDING GEAR CIRCUIT BREAKER POPPED.  PILOT CONTINUED, HAND PUMPED THE GEAR TO GET 3 GREEN.  LANDED OK.  INVESTIGATION DETERMINED THAT HYDRAULIC HOSE ON THE LT UP LINE HAD RUPTURED.  (K)
